Delayed stability switches in singularly perturbed predator–prey models

dc.contributor.authorBanasiak, Jacek
dc.contributor.authorTchamga, M. S. Seuneu
dc.contributor.emailjacek.banasiak@up.ac.zaen_ZA
dc.date.accessioned2017-01-23T07:49:34Z
dc.date.issued2017-06
dc.description.abstractIn this paper we provide an elementary proof of the existence of canard solutions for a class of singularly perturbed planar systems in which there occurs a transcritical bifurcation of the quasi steady states. The proof uses the one-dimensional result proved by V. F. Butuzov, N. N. Nefedov and K. R. Schneider, and an appropriate monotonicity assumption on the vector eld. The result is applied to identify all possible predator-prey models with quadratic vector elds allowing for the existence of canard solutions.en_ZA
dc.description.departmentMathematics and Applied Mathematicsen_ZA
dc.description.embargo2018-06-30
dc.description.librarianhb2017en_ZA
dc.description.urihttp://www.elsevier.com/locate/nonrwaen_ZA
dc.identifier.citationBanasiak, J & Tchamga, MSS 2017, 'Delayed stability switches in singularly perturbed predator–prey models', Nonlinear Analysis : Real World Applications, vol. 35, pp. 312-335.en_ZA
dc.identifier.issn1468-1218 (print)
dc.identifier.issn1878-5719 (online)
dc.identifier.other10.1016/j.nonrwa.2016.10.013
dc.identifier.urihttp://hdl.handle.net/2263/58593
dc.language.isoenen_ZA
dc.publisherElsevieren_ZA
dc.rights© 2016 Elsevier Ltd. All rights reserved. Notice : this is the author’s version of a work that was accepted for publication in Nonlinear Analysis : Real World Applications. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. A definitive version was subsequently published in Nonlinear Analysis : Real World Applications, vol. 35, pp. 312-335, 2017. doi : 10.1016/j.nonrwa.2016.10.013.en_ZA
dc.subjectSingularly perturbed dynamical systemsen_ZA
dc.subjectMultiple time scalesen_ZA
dc.subjectTikhonov theoremen_ZA
dc.subjectDelayed stabilityen_ZA
dc.subjectSwitchen_ZA
dc.subjectNon-isolated quasi steady statesen_ZA
dc.subjectPredator-prey modelsen_ZA
dc.subjectCanard solutionsen_ZA
dc.titleDelayed stability switches in singularly perturbed predator–prey modelsen_ZA
dc.typePostprint Articleen_ZA

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
Banasiak_Delayed_2017.pdf
Size:
409.4 KB
Format:
Adobe Portable Document Format
Description:
Postprint Article

License bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
license.txt
Size:
1.75 KB
Format:
Item-specific license agreed upon to submission
Description: